# SDR UPS00233920

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, CREW DECLARED EMERGENCY DUE TO AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT.  ADJUSTED AND OPS CK AIRSTAIR SWITCH PER MM 52-70-01 & 52-62-01.
